# SDR DXTA2014013005632

- Difficulty date: January 29, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 4,078 hours, 3,280 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RIGHT ENG FIRE LIGHT ON IN FLIGHT.  PERFORMED ENG FIRE LIGHT ON MEMORY ITEMS LIGHT EXTINGUISHED AFTER APPROXIMATELY 3 SECONDS AFTER EFFECTED ENG THROTTLE WAS REDUCED TO IDLE.  REMOVED UPPER & LOWER COWLS ON RT ENG FOR FURTHER INSPECTION STARTED INSPECTING RT ENG.  NOTED SIGNS OF OVERHEAT ON AFT INLET BULKHEAD.  RAN RT ENG FOUND AIR LEAKING FROM BLEED AIR LINES AT SEALS, R & R SEALS IAW MM 36-12-011/30/14.  LEAK CHECK DUE, PERFORMED CONTINUITY & RESISTANCE CHECK ON FIRE DETECT SENSOR.  CHECKED GOOD IAW 560 MM CH 26-11-00. 1/30/14 RAN ENG LEAK CHECKED GOOD.  MX CONTROL REQUESTS SWAPPING THE FIRE DETECTION CONTROL UNITS.  REMOVED RT INLET OUTER SKIN.  INSPECTED BLEED AIR PLUMBING TO INLET ANTI-ICE, NO DEFECTS NOTED, INSTALLED RT ENG INLET OVER SKIN, ACCESS PANEL, IAW MM SECTION 71-11-00.  R & R RT FIRE DETECTION BOX PN 377-02838, SN 1243-323 WITH NEW PN 377-02838, SN 1344-379 IAW MM 26-11-02.  PERFORMED SELF-TEST ON FIRE DETECTION SYSTEMS, OPERATIONS CHECKED GOOD.
